Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Why is stomach always in pain and burning? Have chest pain and blood CRP is high. Why?

HELLOW,LAST FEW YEARS I HAVE SUFFERING IN PAIN PROBLEM IN MY STOMACH.I CHECK UP MY DOCTOR AND HE SAYS THAT IT IS IBS .BUT LAST FEW DAYS I AM SUFFERING BADLY.MY STOMACH IS ALWAYS BURNING AND ALSO I FEEL SOME PAIN IN RIGHT SIDE OF NAVAL AREA.EVERY DAY I GO TO TOILET AT LEAST THREE TIMES AND MY STOOL ARE SOFT ALL THE TIME.I HAVE ALSO FEEL MY LEG PAIN AND ALSO MY RIGHT SIDE CHEST PAIN . MY DOCTOR GIVE ME LEVOGASTROL 25 MG TWICE BEFORE MEAL DAILY.AND ALSO OFLOXIN TABLET.BUT WHEN I TAKEN OFLOXIN TABLET I HAVE FEEL HEAVY ALLERGY IN MY BODY ALSO MY BREATHING PROBLEM.I HAVE ALSO CHRONIC DISENTY AND LAST YEAR I HAVE CHECK MY BLOOD CRP IT IS ALSO HIGH ABOUT RANGE 45.5MG.MY URINE IS ALSO ALWAYS YELLOW TYPE.LAST FEW MONTH MY ENERGY IS SO LOW AND I DID NOT COMPLETE MY JOB PROPERLY.IN AFTERNOON TO EVENING I FEL THAT RIGHT SIDE OF MY ABDOMENT ARE BURNING AND ALSO MY PENIS ARE BURNING.PLEASE SUGGEST ME WHAT CAN I DO.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi
The total picture is suggestive of Anxiety - alone or major contributing factor.
A good psychiatrist, who speaks your tongue will be great help - try to take an appointment.
Continue your medicines meanwhile
I feel chances for your improvement are really good
Good luck
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor